CureZone   Log On   Join
Re: Mirena IUD side effects
 
amocan Views: 15,588
Published: 8 years ago
 
This is a reply to # 2,185,194

Re: Mirena IUD side effects


I sweat a lot, I usually never sweat. I do kickboxing and it's a puddle of sweat around me now. I feel hot all the time, like my body is on fire. My legs get very hot and I can't even stand to have clothes on. I'm taking this thing out in a few days and I can't wait to go back to normal. It was a decision to have it in to protect again pregnancy, but honestly I'll take a baby or two instead of my health being damaged forever.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.484 sec, (1)